# SDR IPXA2571191

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Captain'S Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMERGENCY ESCAPE WINDOW LATCH BINDING.  FOUND WIRE BUNDLE ASSY FOR WINDOW HEAT IN WINDOW JAM INTERRUPTING OPERATION OF LATCH.  REMOVED BUNDLE. WINDOW OPERATION NORMAL REF 56-11-02-5.
